the last two days my skin has been oily, bumpy and i got a few new cysts on my jawline...ugh!! i am attributing this breakout to my starting my period in two days. my skin always gets its worst about a week about before my cycle starts. this go around tho i have had the worst mood swings; ive been so irritable and my poor boyfiend has definately gotten the brunt of it. i actually cant wait until i start my period; everytime i do my mood evens out and my skin calms down.
i messed with this pimple in between my eyes; it popped up a few weeks ago but never came to the surface and it never really gave me any problems. a few days ago the pimple got a whithead so i popped it; but there was so much oil under the whitehead so i kept squeezing and pushing and of course it bruised and now i have a raw place inbetween my eyes and it doesnt cover with makeup...i hope it doesnt scar!
ive got a cocktail party tonight to ntroduce the "vesta homeshow"; the best interior designers and architects showcase their newest works in a cluster of new homes.i was excited until this breakout happened. i wish iwas worried about what i was going to wear rather than what my skin looked like. it just sucks. im trying to convince myself that none but myself cares or notices (i know thats a lie but it helps). im also going to be spending the weekend at the lake with my boyfriend and his family. the lake it my absolute favorite place in the world and i usually get a great tan (which helps my skin). but i start my period tom and of course bloating and cramps come with that; i wont feel so swimsuit fantastic. and ugh i dont want to take my makeup off. idk im sure ill have fun; this stuff just stresses me out.
i start accutane in 2 days!! im really excited and also really nervous. ive heard so many ppl say that they looked disgusting for a long time before they got better. im also a little afraid of the physcological stuff. im pretty crazy as it is, anxiety ridden, and ive had alot of insomnia and i wake up in the middle of the night screaming...ive just heard that accutane can make being in your own mind pretty difficult. anyway wish me luck! and let me know your experiences with IBs and craziness.